Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Took vyvanse. Nauseated, vomiting, dizzy, mild hallucinations. Why weak?

Hi can you tell me if my life is in danger or I should go to the ER due to and over dose of vyvanseSo at around 4pm I took 160 mg of vyvanse for recreational use this is my first time and I don t have ADHD .. I took it on an empty stomach and around 4 pm at 11 pm I started felling nausios and have since then vomited twice but only water beacause of the empty stomach. I m male 5 foot 8 in. And wigh 120 pounds and am 14 i have heart rate of 110 beats per minute and when I stand up I nearly black out I am having mild hulicnations such as if I look at the computer screen I see the words poping of it slightly. my mouth is very dry but when I drink water I just want to through up I can t eat anything and I feal kind of week I urinated once and it was yellow but not super dark please help I don t want my parents to know. did I overdoes. what should I do
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  432
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi and welcome!
The symptoms you are feeling are related to the drug and you should go immediately to ER.
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor